# SDR SCNA20250623224

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N851SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37256
- Aircraft time: 37,400 hours, 12,232 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS DID NOT DEPLOY POST 10 .  RAN QRH 9.34 USED ALTERATE FLAP SWITCH TO LAND WITH FLAPS 15 (DECLARED EMERGECNY)   ACCOMPLISHED FSEU BITE IAW FIM 27-51 TASK 801 WITH NO FAULTS FOUND.  CARRIED OUT FLAP OPS TEST IAW AMM 27-51-00-710-801 WITH NO DEFECTS FOUND.  FLAP/SLAT SYSTEM CHECKS SERVICEABLE.
